# SDR R61A20100184

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 8,240 hours, 6,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0068
- Condition: Failed
- Location: L1 Door
- Part time: 4,867 hours, 3,633 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED L-1 SLIDE FAILED OPS CHECK.  MAINTENANCE REMOVED AND REPLACED L-1 SLIDE PER EMB AMM.
